Welcome to The Taper Coach
Using a medication temporarily can be helpful. But sometimes using a medicine long term, makes you more ill in the long run. You can become dependent on prescribed medication, and it turns out that quitting abruptly may not be possible due to withdrawal symptoms.
It is still not widely recognized that tapering should be executed with the utmost care. Often a much slower pace is needed than the current "standard" used by our doctors.
Physical, psychological, cognitive, and neurological changes in the body can be present long after tapering off certain medications. TheTapercoach helps in the process of finding a safe taper method, safe for your health, and supports when withdrawal symptoms cause suffering and hinder your life.
Would you like to taper your medication?
Would you like to know how to do that?
Do you need support in your current situation?
Then meet The Tapercoach.